# SDR SIMA201124909

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 19,010 hours, 16,537 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2803 THE CREW REPORTED THE APU FIRE DETECTOR LIGHT WOULD NOT TEST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   PERFORMED OPERATIONAL CHECK OF FIRE DETECTION SYSTEM IAW ERJ AMM 26-10-00.  THE OPERATIONAL CHECK WAS GOOD, NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
